# SDR AALA202503100250

- Difficulty date: March 9, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N955NN
- Make and model: Boeing 737823
- Aircraft serial: 31199
- Aircraft time: 30,699 hours, 12,704 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Ground Wire
- Condition: Loose
- Location: Zone 500 K Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: NUMBER 1 IN TRANSIT KRUEGER LIGHT WOULD NOT EXTINGUISH WITH ASSOCIATED LEADING EDGE FLAPS TRANSIT LIGHT; AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT DFW. PERFORMED TROUBLESHOOTING PER FIM 27-88-00-810-805, REF WDM 27-81-11, FOUND LEADING EDGE FLAP 1 RETRACT SENSOR (S168) GROUND TERMINAL (GD614AC) LOOSE. SECURED GROUND TERMINAL (GD614AC), PER  AMM20-50-11 AND AMM 27-88-11. ACCOMPLISHED LEADING EDGE FLAP AND SLAT PROXIMITY SENSOR TEST, PER AMM 27-88-11, OPERTIONAL CHECKS GOOD.
